Jump to content
CrazyBoards.org

Recommended Posts

I have had seizures ever since I got accuphased & forced onto seroquel 3 years ago

by my former psychiatrist. (Died of a brain tumor.)

I have now titrated myself down to 1/4 pill of clozaril. 6.25 mg.

The seizures jolt me just as I am about to sleep. They are painful & there was white light.

I seize & do not sleep if I do not take 1/4 pill of clozaril within 48 hours.

What is going on?

Link to comment
Share on other sites

I have had seizures ever since I got accuphased & forced onto seroquel 3 years ago

by my former psychiatrist. (Died of a brain tumor.)

I have now titrated myself down to 1/4 pill of clozaril. 6.25 mg.

The seizures jolt me just as I am about to sleep. They are painful & there was white light.

I seize & do not sleep if I do not take 1/4 pill of clozaril within 48 hours.

What is going on?

I'm not sure what "accuphase" means outside of the context of Accuphase making high-end audio equipment, but most antipsychotics are known to lower the seizure threshold a little, some more than others. In general, they don't have enough of an effect on that to cause any sort of problem in people who aren't predisposed to having seizure activity of some sort, although that's not always the case. There are always some people who have unusual reactions to every med. From what I remember off the top of my head, though, I think Clozaril is one of the more likely ones to cause stuff like that, but I'd have to look it up after I get back from my appointment, so don't quote me on that.

Anyway, if you're having seizures or something seizure-like and you have some way to prevent them for now, keep doing the preventing. It's hard to tell from here exactly what's going on, but I'm sure you figured out already that they're not good for your brain. At this point, it would be best to talk to your doc about it (assuming you have a new one now), and then see where they want to go from there.

And yeah, if you want to be picky, VE's right. Titrate up, taper off. Heh.

Link to comment
Share on other sites

  • 2 weeks later...

Thank You People.

I AM doing a titration of 6.25 mg every 48 hours.

My new GP Who I TRUST (& I had to fire a line of female dicks to get to a Good Male Doc)

doesn't know what the hell is going on, but He is willing to work with me.

Every AUTOMATON (psychiatrist) in Saskatoon will reiterate the same garbage,

"These are just hypnogogic jerks.

Everybody gets them from time to time.

If you increased your clozaril to 300 mg as the guidelines state,

you wouldn't have these problems."

I will NOT go back to any psychiatrist in Saskatoon. They belong to the Fraternity of Skulls.

I walked out on the HEAD of PSYCHIATRY of ROYAL UNIVERSITY HOSPITAL: Dr. Benzine.

Would you believe that someone just put an APB out on me?

I ID'd the police plate,

the RUH LEVEL 1 yellow tag on the frontview mirror,

the jeans & T shirt on the front passenger seat,

& the campus meter number.

I sprayed like a skunk.

I yelled at Police Communications & Campus Security on the phone.

I threatened them with my lawyer.

I asked,

"As a Female Student on Campus, is there any TROUBLE I should be aware of?"

Link to comment
Share on other sites

I have had seizures ever since I got accuphased & forced onto seroquel 3 years ago

by my former psychiatrist. (Died of a brain tumor.)

I have now titrated myself down to 1/4 pill of clozaril. 6.25 mg.

The seizures jolt me just as I am about to sleep. They are painful & there was white light.

I seize & do not sleep if I do not take 1/4 pill of clozaril within 48 hours.

What is going on?

I'm not sure what "accuphase" means

"Acuphase" - Zuclopenthixol acetate.

It's available as an injectable for severe episodes. There's a depot form for maintenance also, according

to PubMed.

Y'know, there have to be other AAPs available that don't weird Survivor out so much... "Seizures and

white light" when you're trying to go to sleep. yuck!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...